Econometrica: Oct 1961, Volume 29, Issue 4
Identifiability Criteria in Nonlinear Systems
Franklin M. FisherThis paper considers the problem of criteria for the identifiability of a structural equation which is one of a set of equations linear in the parameters but not in the variables. The criteria are developed in terms of parameter restrictions of the rank condition type. By expansion in Taylor's series and combination with the results of Fisher , these results can be easily extended to far more general nonlinear systems.
Log In To View Full Content